Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comment
    1
  • views
    1639

Month 3, Day 83

Yvogue

618 views

Hey everyone so my dermatologist kept me on 60mg and honestly I was really disappointed. Right after I saw her my skin broke out pretty bad and left me feeling pretty discouraged. I am going to ask her to up my dosage next month. Here are my progress pics for this month. Nothing new to report and probably wont have anything new to report anymore aside from the fact that I did break out bad this month. I have only two months left on accutane after this month and I am so scared to get off of it. My skin has never been better and I am really afraid that as soon as I get off it it will be like I never even went on Accutane. If anyone has tips on how to fade hyper pigmentation let me know!

 

 

IMG_1675.jpg

IMG_1676.jpg



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×